Nonlinear Stochastic Partial Differential Equations of hyperbolic type driven by Lévy-type noises

Jiahui Zhu, Zdzislaw Brzezniak

Research output: Contribution to journalArticlepeer-review

Original languageEnglish
Pages (from-to)3269-3299
Number of pages30
JournalDiscrete & Continuous Dynamical Systems, Series B
Issue number9
Early online date1 Oct 2016
Publication statusPublished - 1 Nov 2016

Bibliographical note

This is an author-produced version of the published paper. Uploaded in accordance with the publisher’s self-archiving policy. Further copying may not be permitted; contact the publisher for details

Cite this